# SDR SWIA202157694

- Difficulty date: April 5, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L AT FS985.00 STGR24L CLEAT IS CRACK     (C-CHECK RO 4/21/2021)    INSTALLED NEW STR CLIP REF DWG MM670-36482 REV C AND CRJ 700 SRM 51-42-06-001-001-A01. COMPLIED WITH ST 51-900-1002- SKY. (SEE CONTINUATION CARD FOR DETAILS)
